# SDR MASA200600570

- Difficulty date: February 25, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N991HA
- Make and model: Dhav DHC8202
- Aircraft serial: 431
- Aircraft time: 23,319 hours, 25,599 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: BV0330211150
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SMOKE IN CABIN WHILE CLOSING A/C.  MAINTENANCE REMOVED AND REPLACED LIGHT RECEPTICLE.  OP'S CHECK GOOD.
